# SDR CALA2024080902183

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 60,854 hours, 17,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N544424
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 173733-0100-0133 GEN ITEM 53-5310-1-2612 AFT LOWER CARGO FLOOR SUPPORT BEAM AT STATIONS 1516 TO 1520 BETW EEN STRINGERS S-30/S-29R HAS CORROSION REMOVE AND REPLACED ALC FLOOR SUPPORT BEAM FROM STA 1516 TO 1520 BETWEEN STRINGER 530-529R WITH NEW BEAM P/N 146N5444-24 IAW B75 7 SRM 51-40-05-0G-0 AND B757 SRM 51-40-02 PARAGRAPH 7
